# SDR YENA2024071601028

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 01280
- Aircraft time: 88,021 hours, 32,826 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: RUDDER ASSY HINGE FITTING BR1 WITH CRACK INDICATION; EC A24-811-01 ASSIGNED TO THIS REPAIR.  DURING C9 CHECK ON N510JB (MSN 01280) AT MXA DATED JUN 2024, WHILE ACCOMPLISHING FORK END FITTING REPLACEMENT, CRACKED AND ELONGATED HOLE WERE FOUND AT HOLE #5 HINGE ARM BR1 ON VERTICAL STABILIZER. HOLE WAS REAMED TO 8.103MM DIAMETER BUT CRACK STILL PERSISTED (0.508MM IN LENGTH ON THE BOTTOM FLANGE OF HINGE ARM BR1). REFER TO REF /1/ EO FOR DETAILS.THE DAMAGE WAS EVALUATED AGAINST A320 SRM TASK 55-36-42-300-008, BUT WAS FOUND TO BE OUT-OF-LIMIT DUE TO THE HOLE DIAMETER. THEREFORE, AIRBUS WAS CONTACTED FOR ASSESSMENT AND PROVIDED REPAIR INSTRUCTIONS BY MEANS OF REF /2/ TD TO REPLACE HINGE ARM BR1 WITH PN: D553-71321-000-53 PER A320 SRM TASK 55-36-42-300-003 WITH DEVIATION FOR FASTENER PATTERN, PITCH AND EDGE MARGIN CONSIDERING AIRCRAFT MOD STATUS. THESE INSTRUCTIONS ARE APPROVED BY REF /3/ RDAF AS A CAT A PERMANENT REPAIR.  EC A24-811-01 ACCOMPLISHES PERMANENT REPAIR PER THE REF /1/ EO AND COMPLIES WITH REF /3/ RDAF WITHOUT DEVIATION. SUBSTANTIATION: THIS REPAIR (PART REPLACEMENT) IS APPROVED AS CAT A REPAIR PER REF /3/ RDAF AND IS CLASSIFIED AS OTHER.
